# SDR NSVA20070208

- Difficulty date: August 9, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 27,840 hours, 32,245 cycles
- Engine: Ge CT79B
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Out Of Rig
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG IS SURGING IN FLIGHT ABOUT 590 FLUCTUATION ON TRQ IN FLIGHT AND PROP FLUCTUATES FROM 1230 TO 1250 RPM.  REMOVED AND REPLACED NR 2 ENG PCU IAW AMM 61-20-05 PN ON 782490-52, PN OFF 728490-55, SN ON 901033, SN OFF 960116.  RAN RT ENG AND FOUND TO BE OUT OF RIG PCU LEAK CHECK GOOD RIGGED LEVER FOUND PWR LEVER OUT OF RIG, RE-RIGGED AS WELL IAW AMM 76-10-00.  RAN RT ENG OPS CHK GOOD FOR INSTALLATION, LEAK CHK AND RIGGING OF PCU AND HHU.
